The short-period limit of contact binaries
Version of Record online: 20 MAR 2012
© 2012 The Authors Monthly Notices of the Royal Astronomical Society © 2012 RAS
Monthly Notices of the Royal Astronomical Society
Volume 421, Issue 4, pages 2769–2773, April 2012
How to Cite
Jiang, D., Han, Z., Ge, H., Yang, L. and Li, L. (2012), The short-period limit of contact binaries. Monthly Notices of the Royal Astronomical Society, 421: 2769–2773. doi: 10.1111/j.1365-2966.2011.20323.x
- Issue online: 10 APR 2012
- Version of Record online: 20 MAR 2012
- Accepted 2011 December 2. Received 2011 December 1; in original form 2011 September 11
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!